6 weeks since awful Botox from my dermatologist in chin. Wedding in 6 weeks. I can't stop crying & don't look myself (Photo)
Doctor Answers 8
All the best,
Botox to chin
"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
You might also like...
Botox in the Chin area
Botox works well on the face but caution is to be used in the lower face since it can have the side effects you are describing. It should wear off in the next 3 months so I would avoid other procedures which may make you worse. I am sure you will be beautiful at the wedding!
Botox in Chin And Unhappy Results
Smile changed after chin Botox
I'm sorry to hear you have not had the best experience with Botox. I can see how your smile has become narrower in your photos. If the Botox was 6 weeks ago and your wedding is in 6 weeks that is a total of almost 3 months. For most people that is about how long Botox will last so you may be in luck. There is no real way of knowing exactly when the effects will end but it should be very close to your wedding.
Other than time there really is no way of getting the Botox to go away faster. I would not recommend fillers to try to even out your smile. Fillers help an appearance at rest such as adding volume to the lips but your problem is with motion. If you put in filler to even out the smile the filler would be noticeable and likely contribute to a worse outcome.
Less is more
I feel the more you do at this point, the more problems you will run into. To me, your smile looks great in the photographs. Fortunately, Botox fully wears off in 4 months. Perhaps your chin area will start wearing off before your big day. Try not to stress over it.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.